# SDR SCNA98706

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 580-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND IN FORWARD CARGO AREA STRINGER 28L STATION 580 TO 560.  REMOVED DAMAGED AREA, FOUND TO BE OUT OF LIMITS IAW 511006.  FABRICATED REPAIR PARTS MATERIAL ID 7075 T6 IAW B727 SRM 531003.  TREATED AND PRIMED IAW B727 SRM 5101006.  INSTALLED IAW SRM 531003.
